Some remarks on the Helton class of an operator

Insook Kim, Yoenha Kim, Eungil Ko, Ji Eun Lee

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper we study some properties of the Helton class of an operator. In particular, we show that the Helton class preserves the quasinilpotent property and Dunford's boundedness condition (B). As corollaries, we get that the Helton class of some quadratically hyponormal operators or decomposable subnormal operators satisfies Dunford's boundedness condition (B).

Original languageEnglish
Pages (from-to)535-543
Number of pages9
JournalBulletin of the Korean Mathematical Society
Volume46
Issue number3
DOIs
StatePublished - May 2009

Keywords

  • Dunford's boundedness condition (B)
  • Helton class
  • Quasinilpotent property

Fingerprint

Dive into the research topics of 'Some remarks on the Helton class of an operator'. Together they form a unique fingerprint.

Cite this